# SDR 2007FA0000900

- Difficulty date: October 12, 2007
- Submitted: October 12, 2007
- Operation: General aviation
- Aircraft: N7262Y
- Make and model: Cessna 182S
- Aircraft serial: 18280812
- Aircraft time: 1,400 hours
- Engine: Lyc IO540AB1A5
- Engine time: 1,400 hours
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Worn
- Location: Zone 100
- Part time: 1,400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL CABLE, (P/N 0510105-189), FOUND WORN TO REPLACE LIMITS IAW AC43.13-1A, CABLE INSPECTION.  CABLE WAS WORN DUE TO CONSTANT CONTACT WITH MICARDA GUARD PLATE OVER FUEL LINES AT FUEL SELECTOR AREA JUST FORWARD OF FRONT SEATS.  THE CABLES ARE IN CONSTANT CONTACT WITH PLATES EVEN WITH CABLE TENSION CORRECT.  MM DOES NOT CONTAIN ANY (CABLE WEAR) LIMITS OR COMMENTS, ONLY CABLE WIRE BREAKAGE AND CORROSION LIMITS.
